F1 track action starts on Friday at Zandvoort with two, 1-hour free practice sessions (FP1 & FP2) for teams to find the perfect setup.
Free practice 3 (FP3) takes place Saturday, building up to qualifying; a 3-part session where lap times decide starting positions for the Grand Prix on Sunday.
|Friday||First Practice||12:30 - 13:30|
|Second Practice||16:00 - 17:00|
|Saturday||Third Practice||11:30 - 12:30|
|Qualifying||15:00 - 16:00|
|Sunday||Grand Prix (72 laps or 120 minutes)*||15:00 - 17:00|
*An F1 race has a maximum time of 2 hours, but can run for up to 3 hours if there are red flags. Jump to full timetable.
Spectators with a view of the pits try not to blink. This is where pit crews hone their skills for the 2-second tyre change.
Pitstop Practice at the Dutch GP is from 8:45am-9:15am on Saturday.
This is when the grandstands really start to fill up. 2 hours before lights out, drivers warm-up for the race by waving at fans and answering questions. Last chance photo op before the helmets go on.
The driver’s parade at the Dutch GP is from 12:50pm-1:20pm on Sunday.
A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.
On Friday the F2 action starts with a 45-minute practice session in the morning and a 30-minute qualifying in the afternoon. The Sprint Race is on Saturday and the Feature Race on Sunday.
The long-term support act for F1, Porche Supercup is a one-make racing series that accompanies most of the European F1 races and some of the long hauls too.
The schedule for Zandvoort sees a 45-minute practice session on Friday, a 30-minute qualifying session on Saturday and a 30-minute race on Sunday.
|FRIDAY 25th AUGUST||Local time|
|FIA Formula 2||Practice Session||10:05 - 10:50|
|Paddock Club||Paddock Club Track Tour||11:00 - 11:30|
|Paddock Club||Paddock Club Pit Lane Walk||11:00 - 12:00|
|FIA||F1 Car Presentation||11:00 - 12:00|
|FORMULA 1||FIRST PRACTICE SESSION||12:30 - 13:30|
|FIA Formula 2||Qualifying Session||14:00 - 14:30|
|Formula 1||Teams Press Conference||14:00 - 15:00|
|Paddock Club||Paddock Club Pit Lane Walk||14:40 - 15:10|
|Paddock Club||Paddock Club Track Tour||14:44 - 15:10|
|FIA Formula 2||Press Conference||15:05 - 15:35|
|FORMULA 1||SECOND PRACTICE SESSION||16:00 - 17:00|
|Porsche Mobile 1 Supercup||Practice Session||17:30 - 18:15|
|Paddock Club||Paddock Club Track Tour||18:30 - 19:00|
|Paddock Club||Paddock Club Pit Lane Walk||18:30 - 19:30|
|SATURDAY 26th AUGUST|
|Formula 1||Team Pit Stop Practice||08:45 - 09:15|
|Porsche Mobil 1 Supercup||Qualifying Session||09:50 - 10:20|
|Paddock Club||Paddock Club Track Tour||10:30 - 11:00|
|Paddock Club||Paddock Club Pit Lane Walk||10:30 - 11:00|
|FORMULA 1||THIRD PRACTICE SESSION||11:30 - 12:30|
|FIA Formula 2||Sprint Race (29 Laps or 45 Mins +1 Lap)||13:15 - 14:05|
|FIA Formula 2||Press Conference||14:25 - 14:55|
|FORMULA 1||QUALIFYING SESSION||15:00 - 16:00|
|Formula 1||Press Conference||16:00 - 17:00|
|Porsche Mobil 1 Supercup||First Race (17 Laps or 30 Mins)||17:00 - 17:35|
|Paddock Club||Paddock Club Track Tour||17:45 - 18:45|
|Paddock Club||Paddock Club Pit Lane Walk||17:45 - 18:45|
|F1 Experiences||F1 Experiences Champions Club - Grid Walk & Trophy Photo||18:45 - 20:15|
|SUNDAY 27th AUGUST|
|FIA Formula 2||Feature Race (40 Laps or 60 Mins +1 Lap)||10:00 - 11:05|
|FIA Formula 2||Press Conference||11:35 - 12:05|
|Porsche Mobil 1 Supercup||Second Race (17 Laps or 30 Mins)||11:55 - 12:30|
|Paddock Club||Paddock Club Track Tour||12:45 - 13:15|
|Formula 1||Drivers' Parade||12:50 - 13:20|
|Paddock Club||Paddock Club Pit Lane Walk||12:50 - 13:50|
|Promoter Activity||Porsche Demonstration||13:20 - 13:50|
|Formula 1||National Anthem||14:46 - 14:48|
|FORMULA 1||GRAND PRIX (72 LAPS OR 120 MINS)||15:00 - 17:00|
All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.
I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.